# SDR YENA20130508098

- Difficulty date: May 8, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N284JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000144
- Aircraft time: 15,778 hours, 9,424 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 751190092703
- Part serial: 10079492
- Condition: Failed
- Location: Cockpit
- Part time: 6,839 hours, 4,106 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT  1717 MCO-SDQ, #2 ACP (AUDIO CONTROL PANEL) FAILED IN FLIGHT (WENT BLACK) WITH COMM AUDIO 2 BREAKER POPPED.  BREAKER POPPED 1 HOUR AFTER TAKEOFF WITH A NOTICEABLE BURNING SMELL.  SMELL WENT AWAY AFTER BREAKER POPPED.  REMOVED AND REPLACED NR 2 DAP (DIGITAL AUDIO PANEL) PER AMM 23-51-01.  OPS CHECKS OK.  PERFORM SMOKE AND / OR ABNORMAL SMELL PROCEDURE ACCORDING TO TASK CARD 21-20-00-810-801-A.  ALL SYSTEMS CHECK OK.
